MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD FLUIDSHIELD LEVEL 3 FOG-FREE SURGICAL MASK; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. HALYARD FLUIDSHIELD LEVEL 3 FOG-FREE SURGICAL MASK; ICP FACIAL PROTECTION PRODUCTS
Model Number 48207
Medical Device Problem Codes Contamination (1120); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint is available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
A physician had debris fall from their mask onto sterile field.The sterile field had to be draped again.There was no patient harm as a result of this incident.This incident occurred prior to use with a patient.
 
Additional Manufacturer Narrative
One used sample was received inside a plastic bag.Together with the mask, orange fiber strands were inside the plastic bag.The majority of the orange fiber strands are loose; however, there are some strands that are bonded on the left side (as worn) of the mask seam.There were fifteen (15) unused samples received for evaluation.One (1) mask contains a piece of red tape which is adhered to the outside of the mask.The appearance is the material was spliced in that area and the red tape was included in the manufacturing of that mask.The other foreign materials are mentioned in the evaluation above as loose fibers.A device history record (dhr) review of complaint lot was performed.Manufacturing conducts visual and functional inspections throughout production.Sampling plan was determined using the ansi/asqz 1.4 to release the product.Visual inspection is performed based on aql 1.0 level s-4.According to the documented records, the product was manufactured according to the approved manufacturing procedures and specifications, then released by quality assurance.A quality nonconformance was not reported at the time of production.As part of facility cleaning processes, surfaces are cleaned with 70% ipa minimally once per shift.A complaint trend analysis was performed for past 12 months, from january 2024 to january 2025.There have been no upward trends during the past 12 months for this issue.Notification of complaint was sent to manufacturing leaders for awareness.A quality alert was posted in the manufacturing area to notify personnel involved.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD FLUIDSHIELD LEVEL 3 FOG-FREE SURGICAL MASK
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa la amistad
ciudad de acuna
coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21619361
Report Number9616096-2025-00001
Device Sequence Number8516182
Product Code FXX
UDI-Device Identifier30680651482076
UDI-Public30680651482076
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48207
Device Catalogue Number48207
Device Lot NumberAM4260331
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown